# SDR AWXA9900252

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS AND APPROX 7 FLOOR TRACK EMERGENCY LIGHTS INOP.  FOUND AND REPAIRED BROKEN WIRE IN EMERGENCY PATH LIGHTING SYSTEM ROW 3.  OPS CHECK GOOD PER MM.
